A new measure of uniformity -- The principle of maximum symmetrical difference

Fang, Kaitai, Zheng, Huling . Chinese Journal of Applied Probability and Statistics 1992. 8 :10-16

Locate this article in:

Bibtex

@article{CIS-104671,
  Author = {Fang, Kaitai and Zheng, Huling},
  Title = {A new measure of uniformity -- The principle of maximum symmetrical difference},
  Journal = {Chinese Journal of Applied Probability and Statistics},
  Volume = {8},
  Year = {1992},
  Pages = {10--16},
  Keywords = {}
}

Similar articles